# SDR QXEA200701244

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 15,016 hours, 15,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502212
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2324: WHILE DESCENDING THROUGH APPROX 9000 FT, A LOUD POP WAS HEARD FROM THE AFT PAX DOOR FOLLOWED BY DEPRESSURIZATION OF THE AIRCRAFT.  CABIN INDICATED +3000 FPM CLIMB.  AS THE AIRCRAFT DESCENDED THROUGH 5000 FT, THE A/C BEGAN TO PRESSURIZE INDICATION A , 3000 FPM DESCENT.  THERE WERE NO CAUTION OR WARNING LIGHTS WITH THE EVENT.  MAINTENANCE REMOVED AND REPLACED THE MCD AND AFT CARGO DOOR SEAL.  PRESSURIZATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
